MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE HANDLE KIT; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE HANDLE KIT; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL2-C
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported " did not fire correctly".Additional information states that another device was used to complete the procedure.The patient's current condition is reported as "doing well" via the customer.
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported " did not fire correctly".Additional infomation states that another device was used to complete the procedure.The patient's current condition is reported as "doing well" via the customer.
 
Additional Manufacturer Narrative
(b)(4).A visual inspection of the returned device was conducted, and the following observations were made : the cartridge was shipped loose (not in a tray), the cartridge knob was unlocked, the pusher was deployed, the cutter was deployed, the suture crimp is intact, the distal tip was undamaged, a scope seal was not returned with the cartridge the items listed above are indicators of device status and are as expected for a device that functioned as designed.The following discrepancies were observed :the needle tab overmold was bowed, the suture / suture support tube was buckled, the urethral endpiece (ue) was present and deployed into the side of the capsular tab (ct), the capsular tab (ct) was present, unsheathed, and pulled back into the distal tip (ct pull through), needle damaged : the needle is broken at the tip.The needle was found to be broken approximately 0.63 mm from the tip.Comparison with a reference needle shows approximately 0.63 mm of needle missing.The missing needle material was not returned with the device.Functional inspection was not performed because bone strike is a documented known possible outcome of the urolift procedure which is typically the result of device positioning or excessive movement of the device or patient anatomy.Device history record review investigation did not show issues related to complaint.The customer report of : " did not fire correctly " was confirmed.Confirmation is based on interpret-ing the reported event to mean that the returned device did not create a urolift implant within the patient.The failure mode of bone strike prevented the device from creating an implant.This is a known possible outcome of the procedure and is not indicative of a device malfunction.This investi-gation has determined that the device encountered the following failure modes: ul - ct pull through: the ct was present, unsheathed and pulled back into the distal tip of the device.The probable root cause of this failure mode is use error - unintentional - cannot determine.Ul - needle damaged : needle damaged occurs when the needle strikes bone.The probable root cause of this failure mode is use error - unintentional - cannot determine.Teleflex will continue to monitor and trend for com-plaints of this nature.

Brand Name
UROLIFT 2 IMPLANT CARTRIDGE HANDLE KIT
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23616973
Report Number3015181082-2025-00066
Device Sequence Number10072682
Product Code PEW
UDI-Device Identifier10814932020206
UDI-Public(01)10814932020206(11)250113(17)270113(10)73A2500264(21)
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberUL2-C
Device Lot Number73A2500264
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown